Rb26dett Story with 5htphl

#21

I was from an andrologist. I did various blood and sperm analyzes.
Only two values out of range was Prolactin (18,6 -15,2max) and free testosterone (40,60 - 40 mininum)
According to the andrologist it is about prostatitis (escherichia coli positive) and hypogonadism created by drugs. He prescribed these drugs:
. Cabergoline 0,50mg 3 time every week, for 3 months
. Sustanon (testosterone) one shot every months for 6 months
. Levofloxacin 500 mg for 20 days
I ask for help from the more experienced, because I’m afraid of making the situation worse.

0 Likes

#22

Hey man! I’m glad you came here before going on the protocol. A testosterone shot once every six months is a terrible fucking regimen. That dose will quickly raise your testosterone, shut off your own production, and leave you slightly shut down for a while until you recover. People usually dose testosterone sustanon twice a week, and some even advocate for it 3 times a week. This gives you less peaks and keeps you in the therapeutic window longer. You’re going to make yourself worse if you inject once every six months, man. If you can’t get your doctor to change your regimen, go underground or something. Because his protocol is ass.

As for cabergoline, you could try 0.25 mg to begin with three times a week. It made me hornier (because it’s a dopamine agonist), but it didn’t cure me. Give it a shot, though.
Stick with the levofloxacin as he recommended.

0 Likes

#23

I think he means one shot every month for six months? That does sound like an awful TRT regimen. From my understanding, the T injections should be done every 2 weeks?

@Rb26dett, did he mention that you might risk shutting down your natural testosterone production after taking exogenous T for that long without HCG?

0 Likes

#24

Damn! I have already done the first shot … How can I remedy? I’m terrified.

0 Likes

#25

If I were you, I would order some clomid. You’re going to need it either way in case you eventually come off testosterone. If you feel shut down or labs say you’re testosterone is below baseline and you’re heavily symptomatic, I would take clomid at 12.5 mg every day for two weeks, then every other day for a week or two. That’s only if you feel extremely messed up from being low on testosterone, which might not happen. Clomid is heavy, use it only if you have to to reactive your HPTA.

0 Likes

#26

I spoke on the phone with the andrologist. He told me he gave me one injection a month because Sustanon is prolonged-release testosterone.

0 Likes

#27

Though I am not personally familiar with Sustanon, from my experience I would rather avoid long esters because one has less control, at least to start out with. Once it’s in your system, you can’t get it out anymore. If the patient reacts badly, all one can do is wait for it to get out of the system again, and hope for the best. A formulation to avoid at all costs is Nebido, which is only injected every 10-14 weeks. If Nebido goes wrong in the sense that the patient reacts badly, in the worst case it could mean a death sentence. Some PFS cases will not tolerate raising testosterone levels, causing symptoms such as depression to spiral dangerously out of control.

0 Likes

#28

“Fortunately”, Sustanon lasts 3-4 weeks. It’s been 4 days since the shot, but I did not notice big differences (no improvement, no worsening). I just hope he does not react badly. Now I’m very excited after reading your answers.

0 Likes

#29

It seems that you are at least safe. Though I would highly recommend to keep a daily diary where you note how you are feeling. Very slow gradual changes can often be hard to notice. Some hind sight and notes (maybe with a scale like from 0-10 on symptoms) will help you realize what is going on.

But if you are not getting any benefit, I would not increase dosage. It is possible that a lower dosage could actually help more. If you are going to keep on going, make sure you are not inadvertently moving your blood levels because of too short or long intervals with respect to the half life of the ester. Use something like this to calculate what is going on based on substance/esters you are taking: https://steroidcalc.com

0 Likes

#30

In your opinion, is it even better to take Proviron or Clomid for safety?

0 Likes

#31

These are completely different things. Proviron (mesterolone) is a DHT analogue while Clomid is a selective estrogen receptor modulator (SERM). I tried both, and in my case neither helped. Rather, both made me worse. Your mileage may vary (YMMV).

0 Likes

#32

My anxiety increased immediately after reading your posts. I think I worried. I have no different symptoms than before taking testosterone. Maybe the libido has risen a bit, but I can not say whether it depends on Cabergoline or Testosterone.

0 Likes

#33

I’m also having morning erection, but it’s not completely hard. I masturbated three times in two days. I continue to have constipation. Symptoms of prostatitis are improving.

0 Likes

#34

Don’t stress out please. It was not my intention to cause you anxiety. Rather, I just wanted to share my experience with you so that you’re careful with supplementing testosterone. I am under the impression that some (less severe) cases can improve on testosterone, while others seem to do worse. We will be launching a very comprehensive survey and data analysis solution soon. If many people participate, including hopefully those who recovered, we may be able to gain a better understanding of what kind of cases benefit from what treatments. I would be confident in your case.

0 Likes

#35

Clomid didn’t help but made me worse also at the start…I went on 50mg clomid 3x a week…I got worse until after 10 to 14 days…Then I started improving…When Gordon switch to low dose TRT was 40mg every third day I believe I did not feel anything for 2 months…Then I started improving more for awhile and then I started to get worse and had to stop…Baking soda improved me that much more however…I have found nothing that affects the physical side effects and body compostion changes but the mental side effects have improved I don’t take anything now but the sodium bicarbonate…l

0 Likes

#36

Small update. The libido is improving, even erection and pain in the penis. Even the mood did not get worse. Continues to worsen the chronic fatigue … Even just walking makes me much weaker and the muscles feel tired. I can not do my job and daily activities. Perhaps it is the antibiotic’s fault (levofloxacin). I really can not understand. I’m scared.

0 Likes

#37

Focus on the improvements. This is a good sign, you might have setbacks and more improvements, give yourself time.

1 Like

#38

I’m thinking of trying low dose paroxetine. Perhaps combined with Cabergoline. I no longer know how to do it, I would at least eliminate my depression …

0 Likes

#39

On January 24th I made my only injection of Sustanon (TRT), I had slight improvements, but no worsening. Today, after more than a month, I’m having significant worsening … I’ve always had problems with libido and ED, but I did not have major sensitivity problems and with Cialis 5mg, I was doing very well. In the last three days I’m having a drastic drop in sensitivity and Cialis is not working anymore … Is it possible that I’m having the Deca dick after over a month with just one injection of Testosterone?

0 Likes

#40

Did you test your estrogen levels? I’m on trt as well but unfortunately I have to take arimidex to keep my estrogen low because it will raise regardless of the T shots or not I convert into estrogen very quickly. I think most of us have estrogen issues since are DHT is not functioning correctly the testosterone seems to convert directly to estrogen so that could also be contributing to your ED. I remember I took .50 of arimidex after T shot and saw a small increase in libido but still no sensitivy if that makes any sense, but lowered the dose to .25 since I don’t want to take to much and risk side effects. Been on trt now for 6 months now taking 2 shots a week of 50mg of test (100mg a week) with no real improvements. Not getting worse but not getting better.

0 Likes